# SDR UPS02839357

- Difficulty date: August 19, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 71,399 hours, 47,562 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FRAME STA 55 CRACKED AT SUPPORT ROD ATTACH FITTING LONG 24R.  CUT OUT DAMAGED FRAME IAW SRM 53-2-0 FIG 2.  FABRICATED FRAME AND ANGLE REPAIR IAW SRM 53-2-0 FIG2, INSTALLED FRAME ANGLE DOUBLER IAW SRM 51-1-20D.
